Über die konforme Abbildung komplementärer Gebiete

E.R. Neumann

Mathematische Annalen (1939)

  • Volume: 116, page 664-700
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Neumann, E.R.. "Über die konforme Abbildung komplementärer Gebiete." Mathematische Annalen 116 (1939): 664-700. <http://eudml.org/doc/160026>.

author = {Neumann, E.R.},
journal = {Mathematische Annalen},
pages = {664-700},
title = {Über die konforme Abbildung komplementärer Gebiete},
url = {http://eudml.org/doc/160026},
volume = {116},
year = {1939},

AU - Neumann, E.R.
TI - Über die konforme Abbildung komplementärer Gebiete
JO - Mathematische Annalen
PY - 1939
VL - 116
SP - 664
EP - 700
UR - http://eudml.org/doc/160026
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.